# SDR CALA9601727

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FS 887, RBL 60.  THE CORRODED AREA WAS REMOVED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, 51-10-2 AND 53-10-2.
